Volume 10, Number 4
Previous Issue Next Issue

Zi-qiang Yang & Y. Yuan

J. Comp. Math., 10 (1992), pp. 291-295

Preview Full PDF 135 1745 Abstract

Jian-xin Deng

J. Comp. Math., 10 (1992), pp. 296-300

Preview Full PDF 145 1753 Abstract

Yi Li

J. Comp. Math., 10 (1992), pp. 301-304

Preview Full PDF 149 1805 Abstract

Goong Chen & Quan Zheng

J. Comp. Math., 10 (1992), pp. 305-320

Preview Full PDF 148 1675 Abstract

Goong Chen, Wendell H. Miies, Wan-Hua Shaw & Quan Zheng

J. Comp. Math., 10 (1992), pp. 321-338

Preview Full PDF 140 1688 Abstract

Guan-rong Chen

J. Comp. Math., 10 (1992), pp. 339-347

Preview Full PDF 145 1739 Abstract

Hermann Brunner

J. Comp. Math., 10 (1992), pp. 348-357

Preview Full PDF 143 1754 Abstract

A. K. Yeyios

J. Comp. Math., 10 (1992), pp. 358-365

Preview Full PDF 136 1776 Abstract

Zhang-xin Chen

J. Comp. Math., 10 (1992), pp. 366-375

Preview Full PDF 145 1733 Abstract

Jian-feng Feng, Gong-yan Lei & Min-ping Qian

J. Comp. Math., 10 (1992), pp. 376-387

Preview Full PDF 130 1708 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard